# SDR TRBA2010111

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 20,898 hours, 24,613 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127FTM
- Part serial: AV0032
- Condition: Smoke
- Location: Nr 1
- Part time: 18,276 hours, 20,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER CRUISING FOR 40 MINUTES AND A REDUCED POWER DESCENT, WHEN PL`S RETARTED TO FLIGHT IDLE, COCKPIT FILLED WITH BLUE SMOKE THROUGH GASPER VENTS,CREW DONNED O2 MASK, SMOKE DISSAPATED, INFO TO MAINT, NO UNUSAL SMELL OF SMOKE WAS EVER NOTED ON THE GROUND DURING TAXI.  R & R NR1 ENGINE IAW WC  EX-ATR-72-RAI-001 OPTS CK GOOD, LEAK CHECK GOOD.
